MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS APEX HUMERAL STEM, 6MM
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.
 
Event or Problem Description
On 4/12/2022, it was reported by a sales representative via email that an ar-9140-17p humeral head would not seat.Surgeon had used a trial stem previously, which seated correctly before using the implant.This was discovered during a tsa procedure on (b)(6)2022.Additional information received on 4/14/2022: nothing broke inside the patient and case was completed using an ar-9106-01 vaultlock glenoid and an ar-9207s pin set.

Brand Name
UNIVERS APEX HUMERAL STEM, 6MM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19089509
Report Number1220246-2024-01987
Device Sequence Number7102099
Product Code KWS
UDI-Device Identifier00888867134416
UDI-Public00888867134416
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS APEX HUMERAL STEM, 6MM
Device Catalogue NumberAR-9100-06S
Device Lot Number12406573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown